# SDR DALA2022091406097

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,037 hours, 38,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AA (AD) 37 FASTENER HOLES DAMAGED BY MISDRILLING IN REFERENCE CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00617 : 37 FASTENER HOLES DAMAGED BY MISDRILLING WERE REPAIRED PER ERA 601567-14AD REV. ORIGINAL AND PRI 601567- 14AD REV 5. (2404452)
